Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Why is the BP fluctuating inspite of taking atenolol 50mg tablet ?

My mother has BP. She is using atenolol 50 mg daily at bed time. Her BP is fluctuating may i know what could be the reason
Asked On : Sun, 27 Mar 2011
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi Reddy
Welcome to HealthcareMagic.
Normally anti hypertensive medication is effective when taken in the early morning.I mean to say , the daytime control is good.
Her BP might be fluctuating due to poor control.She may need a change of drug or change in dosage.
Along with medication , diet control should be strict.Avoid salt intake , avoid high fat diet . She should practice yoga (if feasible) or meditation daily for 35 - 45 minutes.This helps in reducing stress and reducing BP.
Hope this information helps you.If you need more information feel free to mail me.
Take care
Answered: Sat, 9 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor